U.S. doctors online nowAsk doctors free
A 20-year-old member asked:

I accidently took 100mg of tramadol norman as apose to 25mg in 1 dose 2 hours ago & now feeling dizzy & sleepy.should i be concerned or sleep it off?

3 doctor answers5 doctors weighed in
Dr. Lea Danielsen
Family Medicine 32 years experience
Sleep it off: That would not be unusual side effects at that dose. It should be ok to sleep as long as you were not mixing it with other medications. In general if you have this kind of question asking poison control can be a great resource. They have immediate and reliable information about drug overdose questions.
Dr. Danny Proffitt
Family Medicine 43 years experience
See below: If that is all you took and you have no other issues or took no other medications you should be fine to sleep it off. If concerned have someone watch over you for the next 4-6 hours. If you are really concerned, go to er or call 911.
Dr. Kenneth Choquette
Pain Management 35 years experience
You're fine: 100 mg of tramadol is the higher but typical dose of that drug. If you are not used to it, it may cause you to feel funny for a while. Relax and it will get better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.